Georgia, 2011

Hail and Damaging Winds in Georgia, August 13, 2011

August 13, 2011 · NWS CHS · 7 events in 5 counties and zones

A stationary front, weak short waves aloft and an inland moving seabreeze promoted strong uplift in a hot and moist air mass. Once thunderstorms developed, DCAPES over 1000 j/kg provided a favorable environment to produce a few strong thunderstorms over portions of southeast Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$19,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

A stationary front, weak short waves aloft and an inland moving seabreeze promoted strong uplift in a hot and moist air mass. Once thunderstorms developed, DCAPES over 1000 j/kg provided a favorable environment to produce a few strong thunderstorms over portions of southeast Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Aug 13, 12:29 PM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 13, 12:29 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
129 PM EDT SAT AUG 13 2011

.SYNOPSIS...
AN ILL DEFINED STATIONARY FRONT OVER SOUTH CAROLINA WILL DRIFT
NORTH THROUGH TONIGHT. A COLD FRONT WILL APPROACH THE REGION FROM
THE WEST LATE SUNDAY...AND MOVE OFFSHORE AND INTO THE ATLANTIC
SUNDAY NIGHT. HIGH PRESSURE WILL THEN REBUILD OVER THE AREA
THROUGH MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF MOISTURE CONVERGENCE THAT SPURRED A FEW SHOWERS AND
THUNDERSTORMS ACROSS FAR NORTHEASTERN ZONES EARLY THIS MORNING
CONTINUES TO SHIFT NORTHEAST AWAY FROM THE FORECAST AREA. HOWEVER
A DIFFUSE SURFACE TROUGH APPEARS TO STILL BE DRAPED ACROSS THE
CHARLESTON TRI-COUNTY AREA PER DEWPOINTS POOLED IN THE MID TO
UPPER 70S. TEMPERATURES ARE WARMING NICELY IN MOST AREAS UNDER
SUNNY TO MOSTLY SUNNY SKIES. WE EXPECT TEMPERATURES TO TOP OUT IN
THE LOWER 90S IN EASTERN AREAS AND MIDDLE 90S INTERIOR SC/GA.

ANALYSIS OF OUR 12Z RAOB SHOWS A JUICY AIRMASS WITH QUITE A BIT OF
CONVECTIVE POTENTIAL SHOULD ENOUGH FORCING INITIATE ACTIVITY. THE
POTENTIAL CAVEAT IS SOME MID-LEVEL WARMING THROUGH THE DAY AROUND
500 MB. THIS WOULD TEND TO LIMIT THE VERTICAL ACCELERATION OF
UPDRAFTS. HOWEVER MOST OTHER INDICES FAVOR SOME STRONG TO POSSIBLY
SEVERE THUNDERSTORMS...ESPECIALLY LATER THIS AFTERNOON ONCE THE
SEABREEZE AND CONVECTIVE OUTFLOW BOUNDARIES ALL BEGIN COLLIDING.
THE FIRST SHOWERS/STORMS EXPECTED TO DEVELOP ON THE SEABREEZE
EARLY THIS AFTERNOON. AFTER THAT...IT IS TOUGH TO PIN DOWN
CONVECTIVE COVERAGE AS IT IS HIGHLY DEPENDENT ON THE RANDOM
INTERACTIONS OF CONVECTIVE BOUNDARIES. WE DID NOT MAKE ANY CHANGES
TO TODAY/S POPS...WHICH MOVE THE BEST COVERAGE INLAND LATE IN THE
DAY.

SIMILAR TO FRIDAY...ALL CONVECTION WILL PRODUCE TORRENTIAL
DOWNPOURS AND FREQUENT LIGHTNING. ISOLATED WET MICROBURSTS WOULD
BE THE PRIMARY SEVERE THREAT SINCE THE ATMOSPHERE IS QUITE WARM
AND WOULD TAKE A LOT TO PRODUCE SEVERE HAIL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
EVENING CONVECTION...MAINLY OVER INLAND AREAS WILL WANE GRADUALLY
AFTER SUNSET. LATER TONIGHT...VEERING LOW LEVEL SYNOPTIC FLOW AND
THE LAND BREEZE WILL PROBABLY IGNITE ISOLATED TO LOCALLY SCATTERED
SHOWERS AND TSTMS TO THE E OF I-95 IN SOUTH CAROLINA AND ESPECIALLY
CLOSER TO THE BEACHES. WE SHOW A SLIGHT UPTICK IN NOCTURNAL POPS
IN THESE AREAS...STILL MAINLY BELOW 30 PERCENT.

SUNDAY AND SUNDAY NIGHT...MODEL GUIDANCE IS IN GOOD AGREEMENT
SHOWING A COLD FRONT APPROACHING FROM THE WEST THROUGH THE
DAY...THEN MOVING OFFSHORE AND INTO THE ATLANTIC OVERNIGHT. THE
COLD FRONT IN COMBINATION WITH GOOD DYNAMIC SUPPORT FOR ASCENT
PROVIDED BY A DEEP UPPER LEVEL TROUGH AND ENTRANCE REGION FORCING
FROM A 70+ KNOT H25 JET...ALONG WITH THE INLAND SEA BREEZE
PUSH...SHOULD BE ENOUGH FAIRLY WIDESPREAD SHOWER/THUNDERSTORM
COVERAGE ACROSS THE FORECAST AREA. HAVE THEREFORE INCREASED POPS
INTO THE LIKELY RANGE ACROSS THE VAST MAJORITY OF THE FORECAST
AREA...FOR PRIMARILY AFTERNOON/EVENING CONVECTION.

CONVECTIVE EVOLUTION WILL BE A BIT MORE DIFFICULT TO PIN DOWN AT
THIS TIME...WITH MODEL SOLUTIONS SUGGESTING A VARIETY OF POSSIBLE
SCENARIOS. WITH THE GLOBAL MODELS IN FAIRLY GOOD AGREEMENT WITH THE
POSITIONING/PROGRESSION OF THE LARGE SCALE SYNOPTIC FEATURES
HOWEVER...FEEL THAT THE INCREASING DEEP LAYER SOUTHWESTERLY FLOW
WILL HAVE SHIFTED ANY ONGOING CONVECTION OFFSHORE PRIOR TO DAYBREAK
SUNDAY. AS A RESULT...WOULD EXPECT THAT THE NAM AND TO A LESSER
EXTENT THE GFS SOLUTIONS ARE A BIT OVERDONE WITH CONVECTION AND
ASSOCIATED DEBRIS CLOUDINESS SUNDAY MORNING. WOULD EXPECT AT LEAST
SOME DECENT SURFACE HEATING THROUGH THE MORNING HOURS ACTING TO
DESTABILIZE THE ATMOSPHERE PRIOR TO CONVECTIVE DEVELOPMENT. THE GEM
REGIONAL SEEMS TO FOLLOW THIS LINE OF THINKING AND WILL LEAN THE
FORECAST HEAVILY IN IT/S DIRECTION.

ASSUMING DECENT MORNING DESTABILIZATION...ADJUSTING MODEL SOUNDINGS
FOR FORECAST AFTERNOON TEMPERATURES/DEWPOINTS YIELDS CAPE VALUES OF
2500-3000 J/KG AND LI/S OF -7 TO -8...MORE THAN ENOUGH INSTABILITY
FOR ORGANIZED MULTI-CELLULAR THUNDERSTORM DEVELOPMENT GIVEN THE
DYNAMIC FORCING FOR ASCENT THAT WILL BE PRESENT. AS A
RESULT...SEVERE THUNDERSTORMS CONTINUE TO LOOK LIKE A DECENT
POSSIBILITY ACROSS THE REGION...AND WILL CONTINUE TO HIGHLIGHT THIS
IN THE HAZARDOUS WEATHER OUTLOOK. THE MAIN HAZARDS FROM THE
STRONGEST STORMS THAT DEVELOP CONTINUE TO LOOK LIKE DAMAGING
STRAIGHT LINE WINDS AND MARGINALLY SEVERE HAIL.

CONVECTION SHOULD WIND DOWN RATHER QUICKLY SUNDAY EVENING...WITH NO
HIGHER THAN SLIGHT CHANCE POPS WARRANTED AFTER MIDNIGHT. AFTER
MIDNIGHT...DEEP MOISTURE AND A SYNOPTIC SHIFT TO SW FLOW WILL LIKELY
KICK OFF SCATTERED CONVECTION ALONG AND NEAR THE SOUTH CAROLINA
COAST WITH ASSISTANCE FROM A LAND BREEZE COMPONENT.

MONDAY THROUGH TUESDAY...GLOBAL MODEL SOLUTIONS ARE IN GOOD
AGREEMENT SHOWING THAT THE DEEPEST MOISTURE AND BEST FORCING FOR
ASCENT OFFSHORE PRIOR TO DAYBREAK MONDAY. AS A RESULT...EXPECT
THAT HIGH PRESSURE AND A DRIER AIRMASS BOTH AT THE SURFACE AND
ALOFT WILL BUILD BACK INTO THE REGION THROUGH THE EARLY WEEK
PERIOD. WILL KEEP THE FORECAST FREE FROM RAIN...WITH HIGHS
EXPECTED TO TOP OUT IN THE LOW TO MID 90S AWAY FROM THE COAST EACH
DAY. LOWS MONDAY NIGHT WILL RANGE FROM THE UPPER 60S WELL INLAND
TO THE LOWER/MIDDLE 70S ALONG THE COAST.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
MODEL SOLUTIONS ARE IN FAIRLY DECENT AGREEMENT THROUGH THE LONG TERM
PERIODS...SHOWING HIGH PRESSURE HOLDING IN PLACE OVER THE REGION
THROUGH WEDNESDAY NIGHT. SURFACE TROUGHING IS THEN EXPECTED TO
DEVELOP IN THE LEE OF THE APPALACHIANS FOR THE END OF THE WEEK AND
INTO THE UPCOMING WEEKEND...ALONG WITH LOWERING UPPER LEVEL HEIGHTS.
AS A RESULT...WILL KEEP THE FORECAST RAIN FREE TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT. WILL THEN NEED SLIGHT CHANCE/LOW CHANCE POPS IN THE
FORECAST THURSDAY THROUGH SATURDAY. TEMPERATURES ARE EXPECTED TO RUN
NEAR TO SLIGHTLY ABOVE CLIMATOLOGY THROUGH THE PERIOD.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
HAVE MAINTAINED VFR CONDITIONS THROUGH THE 18Z TAF PERIOD FOR BOTH KCHS
AND KSAV...HOWEVER AS CONVECTION DEVELOPS ALONG THE SEA BREEZE AND
OTHER BOUNDARIES THIS AFTERNOON...EXPECT AMENDMENTS WILL BE NEEDED.
CONVECTION WILL INITIATE ACROSS THE CHARLESTON AREA THEN TRANSITION
SOUTHWARD. CONVECTION WILL LIKELY LINGER A COUPLE HOURS AFTER SUNSET
AT KSAV WITH DEBRIS CLOUDS PERSISTING OVERNIGHT AT BOTH SITES. SOME
MODEL SOUNDINGS SUGGEST SOME MVFR CEILINGS COULD AFFECT THE
TERMINALS EARLY SUNDAY MORNING AS POSSIBLE SHOWERS DEVELOP IN
ASSOCIATION WITH THE LAND BREEZE. A COLD FRONT WILL APPROACH SUNDAY
BRINGING POTENTIAL FOR ADDITIONAL THUNDERSTORMS.

EXTENDED AVIATION OUTLOOK...SCATTERED SHOWERS AND THUNDERSTORMS MAY
BRIEFLY REDUCE VSBYS AND/OR CIGS SUNDAY...PRIMARILY DURING THE
AFTERNOON AND EVENING HOURS. OTHERWISE VFR CONDITIONS SHOULD
PREVAIL.

&&

.MARINE...
LIGHT WINDS SHOULD BECOME SE THIS AFTERNOON WITH SPEEDS MAINLY
BELOW 15 KT AND SEAS 1-3 FT. THE FLOW WILL CONTINUE TO SLOWLY VEER
TO S AND SW TONIGHT A SYNOPTIC SCALE UPPER SYSTEM APPROACHES FROM
THE WNW AND HIGH PRES OFF THE MID ATLC COAST ERODES. A MODERATE 15
KT SURGE IS POSSIBLE TONIGHT AS NOCTURNAL JETTING BECOMES MORE
FAVORABLE. SEAS REMAIN MOSTLY AT OR BELOW 3 FT TONIGHT.

SUNDAY THROUGH THURSDAY...A COLD FRONT WILL APPROACH FROM THE
WEST ON SUNDAY...THEN MOVE THE WATERS SUNDAY NIGHT. HIGH PRESSURE
WILL THEN BUILD OVER THE AREA THROUGH MUCH OF THE UPCOMING WEEK.
COULD SEE A BIT OF A SURGE IN THE WINDS PRIOR TO THE COLD FRONT
PASSAGE SUNDAY NIGHT...BUT WINDS AND SEAS ARE EXPECTED TO FALL
SHORT OF SMALL CRAFT THRESHOLDS. OTHERWISE...NO SIGNIFICANT MARINE
ISSUES ARE EXPECTED THROUGH THE PERIOD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Aug 13, 2:40 AM EST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
340 AM EDT SAT AUG 13 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-141000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
340 AM EDT SAT AUG 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS...A COLD FRONT WILL APPROACH THE AREA FROM
THE WEST ON SUNDAY AND MOVE THROUGH THE REGION SUNDAY EVENING.
NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF
THE FRONT...AND SOME OF THE STORMS COULD BECOME SEVERE. THE MAIN
HAZARDS ARE EXPECTED TO BE DAMAGING STRAIGHT LINE WINDS AND
MARGINALLY SEVERE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 13, 1:53 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
253 PM EDT SAT AUG 13 2011

GAZ087-088-131945-
JENKINS-SCREVEN-
253 PM EDT SAT AUG 13 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN AND JENKINS
COUNTIES THROUGH 345 PM EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES WEST OF MILLHAVEN...MOVING EAST AT 10
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
HILLTONIA AND MILLHAVEN...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3295 8184 3295 8182 3292 8176 3304 8156
      3303 8152 3302 8151 3274 8154 3285 8188
TIME...MOT...LOC 1853Z 286DEG 9KT 3294 8175

33
Special weather statement, Aug 13, 2:02 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
302 PM EDT SAT AUG 13 2011

SCZ050-131930-
CHARLESTON-
302 PM EDT SAT AUG 13 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 330 PM EDT...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM RED TOP TO
DUNGANNON HERITAGE PRESERVE...MOVING EAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CHARLES TOWNE LANDING...I-26/I-526 INTERCHANGE...JAMES ISLAND COUNTY
PARK...JOHNS ISLAND...MAGNOLIA GARDENS...MAYBANK BRIDGE...MEGGETT...
NORTH CHARLESTON...SHADOWMOSS...WADMALAW ISLAND...WEST ASHLEY AND
YONGES ISLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3267 8026 3283 8018 3282 8015 3285 8017
      3289 8015 3291 7996 3286 7997 3286 7996
      3268 7996
TIME...MOT...LOC 1902Z 264DEG 8KT 3283 8012 3273 8017

33

The radar

The Charleston,SC radar (KCLX), 107 km away, was scanning. The volume nearest the first event began at 19:14 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Liberty

When
August 13, 2:16 PM EST to 2:17 PM EST
Where
Liberty County, 1.81 mi SW of Hinesville
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.830, -81.620

Emergency management reported 25 to 30 trees down at and near an apartment complex along Highway 196. Approximately 12 cars were damaged from fallen trees at the complex. Minor structural damage and a few shingles were off the roof of the apartment complex. A wooden fence was also blown over. A 10 by 10 feet area of roofing was also torn off a restaurant within one block of the apartment complex.

Thunderstorm Wind, Screven

When
August 13, 2:23 PM EST to 2:24 PM EST
Where
Screven County, 0.58 mi W of Hilltonia
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
32.880, -81.660

A 911 center reported a tree down on a power line on 6th Street in Hilltonia.

Hail, Evans

When
August 13, 3:55 PM EST to 3:57 PM EST
Where
Evans County, 1.5 mi SSE of Daisy
Measured
1.75 in hail
Reported by
Public
Coordinates
32.130, -81.820

The public reported quarter to golf ball size hail lasting 1 to 2 minutes on Sunbury Road. A swing was also blown from the front porch to the front yard.

Thunderstorm Wind, McIntosh

When
August 13, 4:29 PM EST to 4:30 PM EST
Where
McIntosh County, 0.69 mi N of Townsend
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
31.540, -81.530

Law enforcement reported one tree down near the intersection of Steel Bridge Road and Highway 57.

Thunderstorm Wind, McIntosh

When
August 13, 4:29 PM EST to 4:30 PM EST
Where
McIntosh County, 0.69 mi N of Pine Harbor
Measured
60 kt (69 mph) estimated gust
Property damage
$14,000
Reported by
Public
Coordinates
31.540, -81.520

The public reported several trees down near Townsend, Georgia. One tree was uprooted and on a barn and water pump house. Another tree was down on a car.

Thunderstorm Wind, Effingham

When
August 13, 4:55 PM EST to 4:56 PM EST
Where
Effingham County, 1.36 mi ESE of Springfield
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.360, -81.300

Law enforcement reported several large tree limbs down near the intersection of Fawn and Ash Street.

Thunderstorm Wind, Effingham

When
August 13, 5:20 PM EST to 5:21 PM EST
Where
Effingham County, 0.9 mi NW of Rahn
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
32.330, -81.290

Law enforcement reported a power line down on Ralph Rahn Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2011Every state in 2011This day in weather historyWarnings in Georgia, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 343035, 343023, 343043, 343031, 343036, 343038, 343037.